MAUDE Adverse Event Report: SURE-T® PARADIGM®; CONTACT DETACH G29 80/10 PCC

SURE-T® PARADIGM®; CONTACT DETACH G29 80/10 PCC
Lot Number 5198468
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Tissue Damage (2104)
Type of Reportable Event Malfunction
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.The patient's father reported that in one of the sets, after having lunch, the patient's blood glucose level started going up (550 mg/dl) and the father replaced his set.When the patient's father took the old set off, the entire needle broke off into the patient's body and it stayed in it.Two days before the event, the first set was inserted, and his father gave him a manual injection.On the day of the event, the patient had to go to the hospital to get the needle removed.He visited the emergency room and was admitted to the hospital with blood glucose level around 120 mg/dl.The set's insertion location was at the upper buttock area.The infusion set had been in use for two days.The patient underwent surgery as medical treatment to remove the needle from the body.On the day of this report, it was stated that the needle was not in his body.No further information available.

Brand Name
SURE-T® PARADIGM®
Common Device Name
CONTACT DETACH G29 80/10 PCC
MDR Report Key8703243
Report Number3003442380-2019-01544
Device Sequence Number2091257
Product Code FPA
UDI-Device Identifier05705244006034
UDI-Public05705244006034
Combination Product (Y/N)N
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date08/01/2020
Device Lot Number5198468
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2019
Initial Report FDA Received Date06/17/2019
Patient Sequence Number1